Could Xolair Have Caused My Asthma Attack?

0 votes
I want to know if anyone has had any reactions to Xolair. I have been taking Xolair shots since the last week of August and still my asthma is just as bad as ever. I take two shots in a fortnight and after I took the previous set of shots I till landed in the hospital for six to seven days on a much hiked dose of steroids. I do not seem to be able to shake off these attacks and since one month they are also giving me a high dose of Decadron. I have been having very severe asthma for 19 years now, since I was a kid of three. The thing about my asthma is that there does not seem to be any sort of let up, it only seems to be going from bad to worse Is there someone in this board who can relate to what I have posted regarding Xolair? I am wondering if by any chance Xolair was a factor that could be attributed to my attack of asthma this because I had just had my shot of Xolair when I suffered the attack.
asked Dec 29, 2010 by anonymous
...